Skew Derivations of Prime Rings
Articles > Article ยท 2006
Authors: Alev FIRAT
Siberian Mathematical Journal, Journal Indexed in SCI Expanded, International, WoS, 2006, vol 47, pp 169-172
DOI: 10.1007/s11202-006-0016-7
Summary
Given a prime ring R, a skew g-derivation for g : R -> R is an additive map f : R -> R such that f (xy) = f (x)g(y) +xf (y) = f (x)y+g(x)f (y) and f (g(x)) = 9(f (x)) for all x, y is an element of R. We generalize some properties of prime rings with derivations to the class of prime rings with skew derivations.